# SDR AALA202406242535

- Difficulty date: June 20, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,226 hours, 38,930 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Condition: Worn
- Location: Rt Flap Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT WING INBOARD FLAP DRIVE STRUT TRUNNION WORN BEYOND LIMITS PER TASK CARD 26T60057066. MAINTENANCE REPLACED RIGHT WING INBOARD FLAP TRUNNION PER TASK CARD 26L00027003.
